Functiones et Approximatio Commentarii Mathematici

Some problems concerning algebras of holomorphic functions

Richard M. Aron

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $X$ be a complex Banach space with open unit ball $B_X.$ We describe some recent work and a number of open problems related to the maximal ideal spaces of the Fréchet algebra of holomorphic functions of bounded type on $X$ and the Banach algebra of bounded holomorphic functions on $B_X$.

Article information

Source
Funct. Approx. Comment. Math., Volume 59, Number 2 (2018), 269-277.

Dates
First available in Project Euclid: 28 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.facm/1522202466

Digital Object Identifier
doi:10.7169/facm/1738

Mathematical Reviews number (MathSciNet)
MR3892398

Zentralblatt MATH identifier
07055555

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 32A38: Algebras of holomorphic functions [See also 30H05, 46J10, 46J15] 42B30: $H^p$-spaces

Keywords
maximal ideal space $\mathcal H^\infty(B_X)$ $\mathcal A_u(B_X)$ cluster value theorem

Citation

Aron, Richard M. Some problems concerning algebras of holomorphic functions. Funct. Approx. Comment. Math. 59 (2018), no. 2, 269--277. doi:10.7169/facm/1738. https://projecteuclid.org/euclid.facm/1522202466


Export citation

References

  • R. Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc. 2 (1951), 839–848.
  • R.,M. Aron, P.,D. Berner, A Hahn-Banach extension theorem for analytic mappings, Bull. Soc. Math. France 106 (1978), no. 1, 3–24.
  • R.,M. Aron, P. Galindo, D. García, M. Maestre, Regularity and algebras of analytic functions in infinite dimensions, Trans. Amer. Math. Soc. 348 (1996), no. 2, 543–559.
  • R.,M. Aron, D. Carando, T.,W. Gamelin, S. Lassalle, M. Maestre, Cluster values of analytic functions on a Banach space, Math. Ann. 353 (2012), no. 2, 293–303.
  • R.,M. Aron, B.,J. Cole, T.,W. Gamelin, Spectra of algebras of analytic functions on a Banach space, J. Reine Angew. Math. 415 (1991), 51–93.
  • L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547–559.
  • D. Clayton, A reduction of the continuous homomorphism problem for F-algebras, Rocky Mountain J. Math. 5 (1975), 337–344.
  • P.,G. Dixon, J. Esterle, Michael's problem and the Poincar-Fatou-Bieberbach phenomenon. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 2, 127–187.
  • K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis Prentice-Hall, Inc., Englewood Cliffs, N. J. (1962) xiii+217 pp.
  • A. Izzo, private communication.
  • M. Maestre, private communication.
  • W. Rudin, Function theory in the unit ball of $C^n$, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], 241 Springer-Verlag, New York-Berlin, 1980. xiii+436 pp.
  • W. Rudin, Real and complex analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London 1966 xi+412 pp.
  • R.,A. Ryan, Dunford-Pettis properties, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), no. 5, 373–379.
  • I.,J. Schark, Maximal ideals in an algebra of bounded analytic functions, J. Math. Mech. 10 (1961), 735–746.
  • B. Tsirelson, It is impossible to imbed $\ell_p$ or $c_0$ into an arbitrary Banach space, (Russian) Funkcional. Anal. i Priložen. 8 (1974), no. 2, 57–60. (In English translation: Functional Anal. Appl. 8 (1974), 138–141).